Nasser Sweilam
Nasser Sweilam
Other namesN. H. Sweilam
Professor of Numerical Analysis, Mathematics Department, Faculty of Science, Cairo University, Egypt
Verified email at - Homepage
Cited by
Cited by
Numerical studies for a multi-order fractional differential equation
NH Sweilam, MM Khader, RF Al-Bar
Physics Letters A 371 (1-2), 26-33, 2007
Numerical solution of two-sided space-fractional wave equation using finite difference method
NH Sweilam, MM Khader, AM Nagy
Journal of Computational and Applied Mathematics 235 (8), 2832-2841, 2011
Variational iteration method for one dimensional nonlinear thermoelasticity
NH Sweilam, MM Khader
Chaos, Solitons & Fractals 32 (1), 145-149, 2007
Support vector machine for diagnosis cancer disease: A comparative study
NH Sweilam, AA Tharwat, NKA Moniem
Egyptian Informatics Journal 11 (2), 81-92, 2010
A Chebyshev pseudo-spectral method for solving fractional-order integro-differential equations
NH Sweilam, MM Khader
The ANZIAM Journal 51 (4), 464-475, 2010
Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method
NH Sweilam, MM Khader
Computers & Mathematics with Applications 58 (11-12), 2134-2141, 2009
Fourth order integro-differential equations using variational iteration method
NH Sweilam
Computers & Mathematics with Applications 54 (7-8), 1086-1091, 2007
Crank-Nicolson finite difference method for solving time-fractional diffusion equation
NH Sweilam, MM Khader, AMS Mahdy
Journal of Fractional Calculus and Applications 2 (2), 1-9, 2012
Optimal Control for a Fractional Tuberculosis Infection Model Including the Impact of Diabetes and Resistant Strains
NH Sweilam, SM ALMekhlafi, D Baleanu
Journal of Advanced Research 17, 125–137, 2019
Second kind shifted Chebyshev polynomials for solving space fractional order diffusion equation
NH Sweilam, AM Nagy, AA El-Sayed
Chaos, Solitons & Fractals 73, 141-147, 2015
Numerical studies for fractional-order Logistic differential equation with two different delays
NH Sweilam, MM Khader, AMS Mahdy
Journal of Applied Mathematics 2012, 2012
On the approximate solutions for system of fractional integro-differential equations using Chebyshev pseudo-spectral method
MM Khader, NH Sweilam
Applied Mathematical Modelling 37 (24), 9819-9828, 2013
Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method
NH Sweilam
Journal of computational and applied mathematics 207 (1), 64-72, 2007
Numerical study for the fractional differential equations generated by optimization problem using Chebyshev collocation method and FDM
MM Khader, NH Sweilam, AMS Mahdy
Applied Mathematics & Information Sciences 7 (5), 2011, 2013
An efficient numerical method for solving the fractional diffusion equation
MM Khader, NH Sweilam, AMS Mahdy
Journal of Applied Mathematics and Bioinformatics 1 (2), 1, 2011
Numerical studies for solving fractional-order logistic equation
NH Sweilam, MM Khader, AMS Mahdy
International Journal of Pure and Applied Mathematics 78 (8), 1199-1210, 2012
On the numerical solution of space fractional order diffusion equation via shifted Chebyshev polynomials of the third kind
NH Sweilam, AM Nagy, AA El-Sayed
Journal of King Saud University-Science 28 (1), 41-47, 2016
Numerical study for multi-strain tuberculosis (TB) model of variable-order fractional derivatives
NH Sweilam, SM Al-Mekhlafi
Journal of advanced research 7 (2), 271-283, 2016
Variational iteration method for solving cubic nonlinear Schrödinger equation
NH Sweilam
Journal of Computational and Applied Mathematics 207 (1), 155-163, 2007
An efficient method for solving fractional Hodgkin–Huxley model
AM Nagy, NH Sweilam
Physics Letters A 378 (30-31), 1980-1984, 2014
The system can't perform the operation now. Try again later.
Articles 1–20